Oncology and therapy · 2019
Acute Peripheral Motor Neuropathy Induced by Oxaliplatin-Correlated Hypokalaemia.
СтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Giampieri Riccardo, Maccaroni Elena, Sotte Valeria, Baleani Maria G, Meletani Tania, Giglio Enrica, Pecci Federica, Bittoni Alessandro, Lanese Andrea, Cantini Luca, Mentrasti Giulia, Lucarelli Alessandra, Berardi Rossana
Аннотация
Neurotoxicity is one of the most common side effects of oxaliplatin-based therapy. Most patients who receive at least 3-4 months of treatment suffer from peripheral sensory neurotoxicity (PSN), characterised by the loss or impairment of tactile and proprioceptive sensory function. Motor impairment, such as muscle weakness or palsy, has been rarely described, and the physiopathology of PSN, as well as the motor symptoms due to oxaliplatin-based treatment, are not adequately understood. Here we report the case of a patient who experienced severe acute peripheral motor neuropathy as a side effect of oxaliplatin-based treatment. We also review other cases of PSN published in the literature and suggest a novel hypothesis on the physiopathology of this particular event. Take-away lessons: Not all of the neurological symptoms observed during oxaliplatin-based treatment can be traced back directly to the oxaliplatin itself, and other factors, such as electrolyte imbalances, may contribute to the symptoms. Patients with gastro-intestinal malignancies are the patients most affected by neurotoxicity due to the side effects of chemotherapy and the disease itself.